# SDR DALA13040530925

- Difficulty date: August 21, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- Aircraft time: 65,384 hours, 49,889 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Inlet
- Condition: Cracked
- Location: Ram Air
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HEAVY MAINTENANCE, A ONE INCH LONG CRACK WAS FOUND AT THE VERTICAL STABILIZER RAM AIR INLET DUCT RT AFT CORNER.  REPAIRED IAW ER/A 517896-14.
